# SDR ASOA00024

- Difficulty date: February 15, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: EVAC523C2
- Condition: Broken
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4882 - CREW REPORTS LEFT RECIRCULATING FAN INOPERATIVE AND CAUSING CIRCUIT BREAKERS TO POP.  FAN FAILURE CAUSED DEVELOPMENT OF SMOKE AND STRONG ELECTRICAL ODOR.  MAINTENANCE REMOVED AND REPLACED THE FAN.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
